Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
VinnyLuvR

Shedding Lots Of Hair!!!

I'm shedding more than 100 pieces of hair a day. My derm told me that if it was more than a 100 I should stop accutane! I'm really worried. What should I do? Its my last month of accutane i still have 33 days to be exact.

Share this post


Link to post
Share on other sites

You can stop now and hopefully your hair will regrow, or you can continue consuming the cause of the hairloss... I would stop now if I were you.

Share this post


Link to post
Share on other sites
I'm shedding more than 100 pieces of hair a day. My derm told me that if it was more than a 100 I should stop accutane! I'm really worried. What should I do? Its my last month of accutane i still have 33 days to be exact.

do you look worse with acne or would you look worse without any hair? answer that questions and you will know whether to stop or not

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×